# SDR 96ZZZX4695

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N710NH
- Make and model: Emb EMB-110P1
- Aircraft serial: 110250
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 4A251095
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 150-HOUR INSPECTION, FOUND LEFT AILERON CENTER HINGE CRACKED AT PIVOT BOLTS.  CRACKED FROM ONE SIDE THROUGH THE OTHER.
